# SDR GTIA2018012702367

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 27,897 hours, 12,842 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Environ Sys
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR NOTED IN THE FWD CABIN AREA  AT TOP OF DESCENT.    PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002 AND 21-00-00-615-004. NO ODOR NOTED AFTER DECONTAMINTATION.
